# SDR QXEA2014081400674

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 7,668 hours, 7,996 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB07
- Part serial: 671
- Condition: Failed
- Location: Cockpit
- Part time: 23,880 hours, 24,498 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 10,000 FT, CAPTAIN`S PFD DISPLAYED IAS FAIL, ATT FAIL, ALT FAIL, IVSI FAIL, HDG FAIL, AFCS FAIL AND TCAS FAIL.  REVERTING TO MFD ALL INFORMATION RETURNED WITH NO FAIL FLAGS.  SWITCHING BACK TO PFD ALL ABOVE FAIL FLAGS RETURNED.  RETURNED TO FIELD. LANDING UNEVENTFUL. CONFIRMED FAULT.  REPLACED CAPT PFD REF TASK CARD 6316104.  RETURNED TO SERVICE.
